# SDR DALA1126776304

- Difficulty date: April 17, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 91,428 hours, 11,523 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE A-ZONE RIGHT SIDE CEILING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE CONNECTOR LOOSE AND RECONNECTED IT.  SYSTEM OPERATION WAS NORMAL AFTER THE CONNECTOR WAS RECONNECTED.
